Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Brauer group of fibrations and symmetric products of curves


Author: Georges Elencwajg
Journal: Proc. Amer. Math. Soc. 94 (1985), 597-602
MSC: Primary 32L05; Secondary 14F05
DOI: https://doi.org/10.1090/S0002-9939-1985-0792268-9
MathSciNet review: 792268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a holomorphic fibering with fibre $ {{\mathbf{P}}_n}$, we compare the cohomological Brauer group of the base to that of the total space. This allows us to prove that the geometric Brauer group of any symmetric product of a Riemann surface coincides with the cohomological one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L05, 14F05

Retrieve articles in all journals with MSC: 32L05, 14F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792268-9
Article copyright: © Copyright 1985 American Mathematical Society